# SDR FDEA201411183880

- Difficulty date: November 18, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,842 hours, 23,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Part number: 654930910
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LOWER FWD CLOSE OUT PANEL CRACKED.  REMOVED MCD LOWER CLOSE OUT PANEL IAW SRM 51-40-02.  FABRICATED NEW PANEL IAW DWG 65-49309 REV D.  INSTALLED NEW PANEL IAW SRM 51-40-02 & DWG 65-49309 REV D.
